# SDR 03FDEA01760

- Difficulty date: October 16, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 69,585 hours, 26,694 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Manifold
- Condition: Failed
- Location: Nr 2 Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR SYSTEM 2 MANIFOLD FAIL AFTER TAKEOFF.  RETURNED TO AUS AS PER CHECKLIST.  RELEASED FOR SERVICE PER MEL/CDL: 36-10-02-A  CATEGORY: C EXPIRATION: 26OCT03 MEL 36-10-02-A: PNEUMATIC SYS NR 2 - INOP.
